# SDR 07FDEA03210

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57864057205
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION FOUND NOSE SKIN OF RT SLAT NR 2 RIB 21-22.  REPAIR PERFORMED BY BLEND OUT AND NDT INSPECTION FOR CRACK FREE IAW EA 6-5743-112508 AND RAS/FOK/189/2007 ISS "A".
